The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

김명환
이름 김명환 영어이름 Kim, Myeong Hwan
이메일 mailkimmw@kangwon.ac.kr 소속기관 강원대학교 자연과학대학 수학과
home On fuzzy $S$-weakly $r$-$M$-continuous functions on fuzzy $r$-minimal spaces J. Appl. Math. Inform. (2011), Vol 29, Pages 1059-1066
home On surjectivity of $m$-accretive operators in Banach spaces Bull. Korean Math. Soc. (1989), Vol 26, Pages 203–209
home $\alpha$-compactness in smooth topological spaces Int. J. Math. Math. Sci. (2003), Vol , Pages 2897–2906
home Weak smooth $\alpha$-structure of smooth topological spaces Commun. Korean Math. Soc. (2004), Vol 19, Pages 143–153
home Interval-valued fuzzy $m$-semiopen sets and interval-valued fuzzy $m$-preopen sets on interval-valued fuzzy minimal spaces Honam Math. J. (2009), Vol 31, Pages 31–43
home Interval-valued fuzzy irresolute mappings on interval-valued fuzzy topological spaces Honam Math. J. (2010), Vol 32, Pages 701–709
home Fuzzy r-minimal β-open sets on fuzzy minimal spaces. J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math. (20121), Vol 19, Pages 263–271